Jump to content
CrazyBoards.org

Recommended Posts

I'm BP NOS. I can't stand most meds and have settled on Trileptal and Bupropion. I'm taking just a small amount of Buproprion (1/4 of a 75 mg tablet) and 600Trileptal AM and 300 PM. Also, I have some Xanax as needed. Trouble is, even with this small amount of Bupropion, I get a little buzzed and tend toward anger, And also, in the morning, I feel very tired from the Trileptal. Does anyone else with experience with these two meds.

Thanks

Reed

Link to comment
Share on other sites

Is there a reason why your pdoc said 600 am and 300 pm for the trileptal? When I initially started taking it it made me a bit dopy too, and still does to a certain extent (sometimes with dizziness) if I take over 300mg at once.

My 1200mg/day is spread out as 300 am/ 300 lunchtime/ 600 night. I'd recommend either switching the two doses so that you take the higher one at night, or splitting it so that it's 300mg 3x a day. You'll still be covering the same amount in 24 hours, just saving yourself that unpleasant feeling in the morning.

I was on 150mg of wellbutrin SR for some months to counteract a severe depression, but dropped it a few weeks ago when I started slipping into an aggressive mania. You're on a *tiny* amount there. If you're not tolerating that, then I must question why you're continuing it? It's not worth putting yourself through misery like that - unfortunately it may be that it's one of the meds that don't play well with your system.

Good luck

Mia

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...